Alert archive / Texas / Flash Flood Warnings in 2025
Flash Flood Warning 6, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at May 6, 2025, 11:29 AM CDT for Travis County, Williamson County, Texas. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2025, 11:29 AM CDT (16:29 UTC)
- Expired
- May 6, 2025, 2:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Travis County, TX, Williamson County, TX
The radar
The Ft Hood radar (KGRK), 22 km from the middle of the area, began a volume at 16:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 11:41 AM CDT | FLASH FLOOD | 2 Nnw Cedar Park, TX | Low water crossing flooded on Cypress Lane. |
| May 6, 12:30 PM CDT | FLASH FLOOD | 2 Sw Wells Branch, TX | McNeil Drive at MoPac closed due to flooding. |
| May 6, 1:29 PM CDT | FLASH FLOOD | 3 E Granger, TX | CR349 at Opossum Creek closed due to flooding. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 4.5 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 560 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 464 m²/s²
- 0-3 km storm-relative helicity
- 387 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -1.5
The text
As transmitted.
164
WGUS54 KEWX 061629
FFWEWX
TXC453-491-061930-
/O.NEW.KEWX.FF.W.0006.250506T1629Z-250506T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
1129 AM CDT Tue May 6 2025
The National Weather Service in Austin/San Antonio has issued a
* Flash Flood Warning for...
Northern Travis County in south central Texas...
Williamson County in south central Texas...
* Until 230 PM CDT.
* At 1129 AM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
1 and 3 inches of rain have fallen. Additional rainfall amounts up
to 2 inches are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar and automated gauges.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Austin, Round Rock, Cedar Park, Georgetown, Pflugerville, Taylor,
Granger, Serenada, Windemere, Anderson Mill, Leander, Hutto,
Lakeway, Lago Vista, Hudson Bend, Bartlett, Liberty Hill, Jarrell,
Weir and Georgetown Dam.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3089 9772 3089 9770 3079 9742 3079 9740
3078 9738 3077 9736 3075 9732 3048 9751
3031 9775 3042 9808 3061 9794
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
RUNYEN1 follow-up statement
345
WGUS74 KEWX 061721
FFSEWX
Flash Flood Statement
National Weather Service Austin/San Antonio TX
1221 PM CDT Tue May 6 2025
TXC453-491-061930-
/O.CON.KEWX.FF.W.0006.000000T0000Z-250506T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Travis TX-Williamson TX-
1221 PM CDT Tue May 6 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 PM CDT THIS
AFTERNOON FOR NORTHERN TRAVIS AND WILLIAMSON COUNTIES...
At 1221 PM CDT, local law enforcement reported flooded low water
crossings along Old Spicewood Springs Road in Travis County as well
as County Road 123 at Brushy Creek and Ridgmar Road at Brushy Creek
in Williamson County. Between 1 and 3 inches of rain have fallen.
Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Law enforcement reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Austin, Round Rock, Cedar Park, Georgetown, Pflugerville, Taylor,
Granger, Serenada, Windemere, Anderson Mill, Leander, Hutto,
Lakeway, Lago Vista, Hudson Bend, Bartlett, Liberty Hill, Jarrell,
Weir and Georgetown Dam.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3089 9772 3089 9770 3079 9742 3079 9740
3078 9738 3077 9736 3075 9732 3048 9751
3031 9775 3042 9808 3061 9794
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
RUNYENWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 6, 9:48 AM CDT, 1 hour 41 minutes earlier.
Area forecast discussion, May 6, 9:48 AM CDT, 1 hour 41 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 948 AM CDT Tue May 6 2025 ...New UPDATE... .UPDATE... Issued at 939 AM CDT Tue May 6 2025 We have extended the Severe Thunderstorm Watch that was previously set to expire at 10am. This Severe Thunderstorm watch is now extended until noon today for Bandera, Edwards, Kerr, Medina, and Real counties. A Tornado Watch remains in effect for the northern Hill Country and I-35 corridor and parts of the Coastal Plains including the cities of Llano, Burnet, Austin, Bastrop, Fredericksburg, Georgetown, New Braunfels, San Marcos and Seguin until 4pm this afternoon. && .SHORT TERM... (Today through Wednesday) Issued at 134 AM CDT Tue May 6 2025 Key message: - Rounds of strong to severe storms and heavy rains expected An upper level low moves from New Mexico this morning out over the central plains tonight and Wednesday. A strong shortwave moves over our area today as a Pacific front moves across our area to around the I-35 corridor. Showers and thunderstorms from western Texas and Serranias del Burro are forming into clusters with high chances they will move across our area early this morning. They should wane around midday, then redevelop mainly east of I-35 with heating this afternoon into early evening as the shortwave passes overhead and the front moves east of the I-35 corridor. Strong instability, deep layer shear and helicity, as well as steep mid level lapse rates are ongoing and will continue through the day. As a result, strong to severe storms are expected with both rounds of convection. Large to very large hail and damaging wind gusts are the main threats with isolated tornadoes possible. SPC has levels 1 to 3 of 5 risks for severe storms. There is also a threat for heavy rains and flooding. PWs are well above seasonal averages and there is a potential of rains moving or stalling over the same areas for a period of time. WPC has levels 1 to 2 of 4 risks for excessive rainfall for today. The front stalls as the strong shortwave moves away front the area this evening. Showers and thunderstorms will again wane later this evening. A weaker upper level shortwave moves over area late tonight and Wednesday to develop scattered showers and thunderstorms over most of our area. The convective parameters are slightly less impressive than those ongoing keeping a possibility of strong to severe storms. Large hail and damaging winds the main threats. Locally heavy rains are also possible where the potential for rains to move over the same areas for a period of time. SPC has level 1 of 5 risk for severe storms and WPC has level 1 of 4 risk for excessive rainfall for Wednesday. Nearly seasonal temperatures are expected today through Wednesday. Minimum humidities across the Rio Grande Plains and Edwards Plateau fall into the teens and 20s each afternoon. However, fire weather issues are not expected due to wetting rains prior to the frontal passage and light winds of less than 10 mph after its passage. && .LONG TERM... (Wednesday night through Monday) Issued at 134 AM CDT Tue May 6 2025 Key Messages: - Locally heavy rain possible Thursday over the Coastal Plains. - Low to medium chance (30 to 50%) for showers and thunderstorms late Thursday into Friday along the Rio Grande. A quasi stationary frontal boundary will remain in place along the Texas coast Wednesday night, keeping moist air draped along the Coastal Plains and over South Texas before the front slowly pushes offshore Thursday. While wind directions aloft will tend to support a shallower moist layer with more stable air, enough moisture may be available to support locally heavy rainfall over the Coastal Plains Wednesday night into Thursday. The latest guidance has tended to place the frontal boundary and heaviest corridor of frontal rains just beyond our county warning area, but minor shifts westward could implicate our southeasternmost counties, including Lavaca and DeWitt. While models have had some difficulty handling the current upper level pattern over CONUS, by Thursday a western lobe of PV should reach the Central US. This favors a shortwave approaching our area sometime Thursday, and models generally show a weak shortwave tracking across South Central Texas late Thursday into Friday. While this disturbance will encounter an airmass slightly more stable than what we've seen heading into the week, interaction with mountainous terrain over Mexico may support the development of isolated showers and thunderstorms Thursday evening into Friday morning. Odds are highest over the Rio Grande Plains, with rain chances are about 30 to 50 percent for that timeframe. Once Thursday passes, the active subtropical jet stream will push south of our area, resulting in a drying northwesterly flow in the mid-level and zonal flow aloft. Additionally, current ensemble solutions show the aforementioned lobe of vorticity stalling out over the Gulf states through the weekend into next week. This will favor a dry continental airmass and temperatures around to a few degrees below climatological norms (highs in the upper 70s to mid 80s with lows in the 50s to low 60s for most). Given the slow moving upper air pattern, gradual airmass modification should allow for a warmup entering next week. && .AVIATION... (12Z TAFS) Issued at 555 AM CDT Tue May 6 2025 SHRA/TSRA are developing over South Central Texas and the Hill Country. These will continue to track to the east and northeast this morning into afternoon. Have maintained SHRA at the I-35 sites with TEMPOs TSRA 12Z-16Z. Some TSRA could linger at KAUS through early afternoon. LIFR/IFR CIGs with brief reductions in VSBYs at the I-35 sites this morning will lift to VFR late morning to early afternoon. MVFR CIGs at KDRT lift to VFR by 14Z. Winds at KDRT, gusty southeasterly shift to light northwesterly around 14Z. Winds at the I-35 sites, easterly around 10 KTs shift to southerly this morning, then westerly in the afternoon. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 85 65 86 67 / 80 10 30 10 Austin Bergstrom Intl Airport 86 64 86 65 / 80 10 30 10 New Braunfels Muni Airport 88 65 87 66 / 70 10 30 10 Burnet Muni Airport 84 61 85 64 / 90 0 20 10 Del Rio Intl Airport 92 64 94 69 / 10 10 10 30 Georgetown Muni Airport 84 62 84 64 / 90 0 20 10 Hondo Muni Airport 90 62 89 66 / 50 10 30 10 San Marcos Muni Airport 87 65 86 66 / 80 10 30 10 La Grange - Fayette Regional 83 68 85 67 / 80 20 40 10 San Antonio Intl Airport 89 67 87 68 / 60 10 30 10 Stinson Muni Airport 91 68 88 69 / 50 10 30 10 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Short-Term...CJM Long-Term...CJM Aviation...CJM
In the hours before
Special weather statement, May 6, 10:24 AM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1024 AM CDT Tue May 6 2025
TXZ186>189-061615-
Gillespie TX-Kerr TX-Bandera TX-Kendall TX-
1024 AM CDT Tue May 6 2025
...A strong thunderstorm will impact portions of northwestern
Bandera, Kerr, western Gillespie and northwestern Kendall Counties
through 1115 AM CDT...
At 1023 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Hunt, or 13 miles northwest of Medina, moving
northeast at 55 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Kerrville, Fredericksburg, Comfort, Ingram, Hunt, Camp Verde, Cain
City, Tivydale, Kerrville-Schreiner Park, Old Tunnel State Park,
Waltonia, Harper, Bankersmith, Sisterdale, Cypress Creek, Mountain
Home, Center Point, Waring, Grapetown, and Kerr Wildlife Management
Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 400 PM CDT for south central
Texas.
A Severe Thunderstorm Watch remains in effect until noon CDT for
south central Texas.
&&
LAT...LON 2979 9943 2999 9957 3049 9905 2999 9862
2982 9904
TIME...MOT...LOC 1523Z 239DEG 47KT 2995 9940
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
05Local storm report, May 6, 10:38 AM CDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
1038 AM CDT Tue May 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM Hail 4 WNW Andice 30.80N 97.92W
05/06/2025 M1.00 Inch Williamson TX Trained Spotter
&&
CVPSpecial weather statement, May 6, 10:39 AM CDT, 50 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1039 AM CDT Tue May 6 2025
TXZ172-173-190>192-061630-
Blanco TX-Williamson TX-Hays TX-Burnet TX-Travis TX-
1039 AM CDT Tue May 6 2025
...Strong thunderstorms will impact portions of western Williamson,
northwestern Hays, northwestern Travis, northeastern Blanco and south
central Burnet Counties through 1130 AM CDT...
At 1039 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Spicewood to 7 miles west of Lago Vista to
6 miles southeast of Pedernales Falls State Park. Movement was
northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Austin, Round Rock, Cedar Park, Georgetown, Pflugerville, Anderson
Mill, Serenada, Windemere, Leander, Lakeway, Lago Vista, Bee Cave,
Hudson Bend, The Hills, Liberty Hill, Spicewood, Georgetown Dam,
Pedernales Falls State Park, Andice, and Sun City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Tornado Watch remains in effect until 400 PM CDT for south central
Texas.
&&
LAT...LON 3085 9775 3063 9758 3034 9767 3020 9831
3040 9820 3048 9832
TIME...MOT...LOC 1539Z 244DEG 29KT 3052 9818 3042 9811 3027 9815
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
RunyenSpecial weather statement, May 6, 10:57 AM CDT, 32 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1057 AM CDT Tue May 6 2025
TXZ187-203-204-061645-
Uvalde TX-Medina TX-Bandera TX-
1057 AM CDT Tue May 6 2025
...A strong thunderstorm will impact portions of central Medina,
central Bandera and northeastern Uvalde Counties through 1145 AM
CDT...
At 1057 AM CDT, Doppler radar was tracking a strong thunderstorm near
Knippa, or 15 miles northeast of Uvalde, moving northeast at 55 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Medina, Hondo, Tarpley, Sabinal, Knippa, D'Hanis, New Fountain,
Quihi, Utopia, Hill Country State Natural Area, Rio Medina, Bader,
and Lakehills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until noon CDT for
south central Texas.
&&
LAT...LON 2924 9962 2942 9976 2987 9921 2939 9883
TIME...MOT...LOC 1557Z 239DEG 47KT 2937 9960
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
05Special weather statement, May 6, 11:11 AM CDT, 18 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1111 AM CDT Tue May 6 2025
TXZ203-218-061700-
Uvalde TX-Zavala TX-
1111 AM CDT Tue May 6 2025
...A strong thunderstorm will impact portions of south central Uvalde
and central Zavala Counties through NOON CDT...
At 1111 AM CDT, Doppler radar was tracking a strong thunderstorm 10
miles north of Cometa, or 13 miles southwest of La Pryor, moving
northeast at 55 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
La Pryor, Batesville, and Washer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2880 10012 2889 10011 2899 10001 2925 9964
2896 9941 2891 9941 2869 10005
TIME...MOT...LOC 1611Z 235DEG 46KT 2882 10003
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
05Special weather statement, May 6, 11:17 AM CDT, 12 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1117 AM CDT Tue May 6 2025
TXZ173-192-061700-
Williamson TX-Travis TX-
1117 AM CDT Tue May 6 2025
...Strong thunderstorms will impact portions of Williamson and
northeastern Travis Counties through NOON CDT...
At 1117 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sun City to near Round Rock to near
Austin. Movement was east at 50 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Austin, Round Rock, Cedar Park, Georgetown, Pflugerville, Taylor,
Granger, Anderson Mill, Serenada, Windemere, Leander, Hutto, Manor,
Bartlett, Liberty Hill, Jarrell, Thrall, Weir, Georgetown Dam, and
Granger Dam.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Tornado Watch remains in effect until 400 PM CDT for south central
Texas.
&&
LAT...LON 3087 9762 3074 9727 3047 9716 3046 9716
3040 9733 3042 9737 3038 9739 3031 9783
3079 9786 3088 9769
TIME...MOT...LOC 1617Z 247DEG 43KT 3075 9775 3060 9764 3035 9776
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
RunyenThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 12:07 AM CDT | Special Weather Statement | EWX | Terrell | 23 min |
| May 6, 5:45 AM CDT | Special Weather Statement | EWX | Kerr | 45 min |
| May 6, 5:58 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Gillespie, Kerr | 62 min |
| May 6, 6:52 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Kendall | 68 min |
| May 6, 7:13 AM CDT | Tornado Warning | EWX | Blanco, Gillespie | 47 min |
| May 6, 7:50 AM CDT | Tornado Warning | EWX | Blanco, Burnet, Llano | 40 min |
| May 6, 8:20 AM CDT | Special Weather Statement | EWX | Edwards | 40 min |
| May 6, 8:25 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Travis, Williamson | 50 min |
| May 6, 8:43 AM CDT | Special Weather Statement | EWX | Kinney | 47 min |
| May 6, 9:08 AM CDT | Severe Thunderstorm Warning | EWX | Travis, Williamson | 52 min |
| May 6, 9:34 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Kendall | 41 min |
| May 6, 9:38 AM CDT | Special Weather Statement | EWX | Real | 52 min |
| May 6, 10:02 AM CDT | Areal Flood Advisory | EWX | Williamson | 3 hr |
| May 6, 10:06 AM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Gillespie, Hays, Llano, Travis | 3 hr |
| May 6, 10:10 AM CDT | Special Weather Statement | EWX | Blanco | 50 min |
| May 6, 10:24 AM CDT | Special Weather Statement | EWX | Gillespie, Kerr | 51 min |
| May 6, 10:39 AM CDT | Special Weather Statement | EWX | Williamson | 51 min |
| May 6, 10:57 AM CDT | Special Weather Statement | EWX | Bandera, Medina | 48 min |
| May 6, 11:11 AM CDT | Special Weather Statement | EWX | Zavala | 49 min |
| May 6, 11:12 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| May 6, 11:17 AM CDT | Special Weather Statement | EWX | Williamson | 43 min |
| May 6, 11:17 AM CDT | Severe Thunderstorm Warning | EWX | Frio, Uvalde, Zavala | 43 min |
| May 6, 11:43 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Gillespie, Hays, Kendall, Travis | 16 min |
| May 6, 11:56 AM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Uvalde, Zavala | 18 min |
| May 6, 12:01 PM CDT | Special Weather Statement | EWX | Williamson | 29 min |
| May 6, 12:04 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 26 min |
| May 6, 12:14 PM CDT | Areal Flood Advisory | EWX | Williamson | 3 hr |
| May 6, 12:37 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Medina | 38 min |
| May 6, 12:42 PM CDT | Special Weather Statement | EWX | Lee | 48 min |
| May 6, 1:12 PM CDT | Special Weather Statement | EWX | Bexar | 48 min |
| May 6, 1:30 PM CDT | Special Weather Statement | EWX | Lee | 30 min |
| May 6, 2:04 PM CDT | Flash Flood Warning | EWX | Lee, Williamson | 3 hr |
| May 6, 3:01 PM CDT | Special Weather Statement | EWX | Fayette | 44 min |
| May 6, 3:09 PM CDT | Special Weather Statement | EWX | Gonzales | 66 min |
| May 6, 3:29 PM CDT | Severe Thunderstorm Warning | EWX | Gonzales, Lavaca | 61 min |
| May 6, 3:48 PM CDT | Special Weather Statement | EWX | Fayette | 57 min |
| May 6, 4:01 PM CDT | Severe Thunderstorm Warning | EWX | Fayette | 59 min |
| May 6, 4:10 PM CDT | Special Weather Statement | EWX | Gonzales | 50 min |
| May 6, 4:19 PM CDT | Severe Thunderstorm Warning | EWX | Fayette, Gonzales, Lavaca | 56 min |
| May 6, 5:10 PM CDT | Severe Thunderstorm Warning | EWX | Fayette, Lavaca | 21 min |
| May 6, 5:20 PM CDT | Special Weather Statement | EWX | Gonzales | 40 min |
| May 6, 5:58 PM CDT | Special Weather Statement | EWX | DeWitt, Lavaca | 77 min |
| May 6, 6:49 PM CDT | Special Weather Statement | EWX | Karnes | 41 min |
Nearby
Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.